# SDR GUUA10030802

- Difficulty date: October 3, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 26,582 hours, 32,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED A .5 INCH CRACK LEFT AIRCRAFT FUSELAGE BELLY LBL 29.06.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER BEECH STRUCTURAL REPAIR MANUAL 53-90-18.
